# SDR TWAA9615002

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54345
- Make and model: Boeing 727231
- Aircraft serial: 21632
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 731414
- Condition: Leaking
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

MIA - FLT 4 - DURING CLIMB, A-HYDRAULIC SYSTEM QUANTITY DECREASED.  SHUT DOWN  A-HYDRAULIC SYSTEM.  FOUND RT MLG DOOR ACTUATOR, MFG PN 7-3141-4, LEAKING.  REPLACED RT MLG DOOR ACTUATOR.  HYDRAULIC SYSTEM AND RT MLG DOOR OPERATION THEN CHECKED NORMAL.  CHECK C-2 - 6-21-96 - JFK.  (X)
